# SDR 2006FA0000944

- Difficulty date: September 11, 2006
- Submitted: September 22, 2006
- Operation: General aviation
- Aircraft: N182GA
- Make and model: Cessna T182T
- Aircraft serial: T18208587
- Engine: Lyc TIO540AK1A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Relief Valve
- Part number: 4709440029
- Part serial: ILN00075
- Condition: Failed
- Location: Wastegate
- Part time: 89 hours
- Component: Wastegate
- Component part number: 4810580008A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, ON TAKEOFF ROLL, THE MANIFOLD PRESSURE WENT TO GREATER THAN 40 MP FOR 3 TO 4 SECONDS.  THE PILOT WENT BACK TO RUNUP AREA AND CONFIRMED THAT MP COULD GO ABOUT 40 MP, PILOT TAXIED BACK TO RAMP AND GROUNDED AIRCRAFT.  TROUBLESHOT TURBO CHARGER SYSTEM FOUND THE TURBO CHARGER WASTEGATE CONTROLLER HAD FAILED.  REMOVED WASTEGATE CONTROLLER AND PRESSURE RELIEF VALVE AND SENT FOR CHECKOUT.  FOUND THE WASTE CONTROLLER BAD AND THE PRESSURE RELIEF VALVE WAS FACTORY PRESENT TO THE INCORRECT MP PRESSURE WHICH IF SET CORRECTLY COULD HAVE PREVENTED THE ENGINE FROM OVERBOOSTING.  THIS AC ENGINE TURBOCHARGING SYS HAD A DUEL SYS FAILURE.  SB 369J ADDRESSES WHAT SHOULD BE DONE WHEN ENG IS OVERBOOSTED.  MFG RECOMMEN
